# SDR GTIA2019022250379

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 22,270 hours, 10,229 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"GOUGE FOUND @ RIB 7 & 8 LH & RH PYLON 1 O/B L 8MM, W 5MM & D 0.36MM
I/B L 23MM, W 10MM & D 0.47MM
RAF01 240187702 OPENED 
LHTPR NRI 5000851361-0010-REVEIWED LTPR NRI 5000851361-0010 AND HAS BEEN ACCOMPLISHED.REPAIR WAS PERFORMED IN PYLON #1 CANTILEVER LH AND RH INNER WALL GOUGE IAW TD/80581575/006/201#A"
